# SDR HNAA2021062400273

- Difficulty date: May 24, 2021
- Submitted: June 24, 2021
- Operation: Air carrier
- Aircraft: N641AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145191
- Aircraft time: 47,637 hours, 44,426 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Frms 39-40
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH CENTER SEAT TRACK IS CORRODED BETWEEN FR 39-40. REMOVED AND REPLACED LH CENTER SEAT TRACK BETWEEN FR 39-40 IAW EMB145 AMM 53-01-06.
